# SDR TWAA9905401

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Dirty
- Location: Row 12-16
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WOULD NOT EXTINGUISH AT CABIN ROWS 12 TO 16.  CLEANED THE CONNECTION AT THE BATTERY PACK.  CHECK-C 3-30-99 STL.
